Open Access
Translator Disclaimer
June 2008 A remark on uniqueness theorems in an angular domain
Dao-Chun Sun, Zhao-Jun Wu
Proc. Japan Acad. Ser. A Math. Sci. 84(6): 73-77 (June 2008). DOI: 10.3792/pjaa.84.73

Abstract

In this paper, we deal with the problem of uniqueness for meromorphic functions in the whole complex plane $\mathbf{C}$ under some shared-value/set conditions in an angular domain instead of the whole plane. Results are obtained extending some results by Lin, Mori and Tohge [W. C. Lin, S. Mori and K. Tohge, Uniqueness theorems in an angular domain, Tohoku Math. J., 58 (2006), 509–527].

Citation

Download Citation

Dao-Chun Sun. Zhao-Jun Wu. "A remark on uniqueness theorems in an angular domain." Proc. Japan Acad. Ser. A Math. Sci. 84 (6) 73 - 77, June 2008. https://doi.org/10.3792/pjaa.84.73

Information

Published: June 2008
First available in Project Euclid: 3 June 2008

zbMATH: 1157.30024
MathSciNet: MR2422733
Digital Object Identifier: 10.3792/pjaa.84.73

Subjects:
Primary: 30D35
Secondary: 30D20 , 30D30

Keywords: angular domain , Shared-set , Uniqueness of meromorphic function

Rights: Copyright © 2008 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.84 • No. 6 • June 2008
Back to Top